# SDR DALA2021033001875

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 49,909 hours, 35,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CEILING EMERGENCY LIGHT LENS MISSING AT ROW 12. MAINTENANCE INSTALLED LENS COVER. (LP #7578966)
